# SDR COMA0160530

- Difficulty date: July 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 8,503 hours, 8,692 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Indicator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WING OVERHEAT WARNING.COULD NOT DUPLICATE.  SYSTEM CHECKS NORMAL.
